# SDR GTIA040462

- Difficulty date: April 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT LONGERON 29L AT STA 1193 HAS CORROSION UNDER LIP AT HI LOC ATTACH POINT.  REMOVED SECTION OF LONG 29L FROM FS 1127-1202.  FABRICATED NEW LONGERON.  FABRICATED NEW LONGERON SPLICE.  INSTALLED STRINGER SPLICE.  INSTALLED LONGERON SECTION.
